View Full Version : Horrible Anxiety & Cycling


NickL30
12-07-07, 11:06 AM
It is made worse by the 'Adderall Crash' late in the day. It is addicting and tolerance builds up fast. I am almost done with this current 30 day supply that I got on Nov 26 and trying to get more from friends sources.

I don't even know how all the other supplements I am taking (creatine, 5HTP, energy supplements, alot of B6, Zinc, in these supplements) are affecting this problem. Prozac really doesn't do much, even at 80MG it seems just like a placebo.

Many times late in the day, I am so jittery & anxious I can't concentrate on anything.

I have alot going on. I am not really shopping compulsively anymore but have so many clothes & clutter to go thru. Not to mention that huge credit card debt (over $70,000) that is scaring me to death. I am determined to pay it off within 3 years.

I called my psyc who prescribed this. He is 100 miles from me in central CT. I have an appointment with another psyc doc next week. What should I say exactly so I can get at least some meds that will help for the short term??
Bipolar is not part of my diagnosis. I always try to focus on the depression, anxiety & possible ADHD.

meriellyn
12-07-07, 12:26 PM
Hmm... sounds like you could use a mood stabilizer. Lamictal is one that works really well for depression.

Also sounds like you need to step away from the Adderall and consider something else.

The Prozac could be making you anxious and hypomanic as well.

If you don't know what the suppliments are doing, stop taking them! What kind of "energy suppliments" are you taking? Those could be a big part of your problem. The 5HTP might not be the best idea eitherm in combination with your other psych meds.

Is your doctor aware of these suppliments? Is he aware of your manic/hypomanic episodes? Make sure your new doctor is aware of these things.

I'm definitely no doctor but IMO it could benefit you to get off the Adderall, Prozac, and suppliments and get regulated on a mood stabilizer, then go from there. Possibly adding an antidepressant *if necessary* and maybe a different ADD med that won't exacerbate your anxiety, depression, and mania.

Just be completely honest with your new doc about everything you're taking and all the problems you're having. Don't try to steer yourself toward one diagnosis or away from another. Just be honest. S/he can't help you if s/he doesn't know what's really going on.